Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Giddiness after taking Omez instead of Rebonik. What should I do?

I am taking medicines for BP , prostate problem regularly.also my doctor advised me to take REBONIK 20 daily empty stomack as i was having gas problem(after checking everything for Bp problem, heart problem etc for sudden giddiness and chest pain ).last two days since my medicine finished and i am out of india i started taking omez morning i felt giddiness again.what should i do? what medicine should i take?is it due to change of medicine?i am at nigeria now
Asked On : Sun, 21 Oct 2012
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Hi Alik,
Thanks for posting your query.
Omez is highly unlikely to cause a trouble like this.
You may be having dizziness due to a surge in BP or a low BP under the effect of antihypertensives or if you have a cold episode then such problem may arise due to viral infection also.
I would advise you to get the BP checked by a physician and if required modify/add new the drugs.
Hope I have answered your query.
If you have any questions I will be happy to answer.
Please close the query if you have no other questions.
Wish you a good health.
Answered: Mon, 22 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor